# SDR SWIA202163968

- Difficulty date: November 21, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS333.00 STGR 21LH SPLICE HAS SEVERAL AREAS OF CORROSION (MARKED)      (C-CHECK RO 1/19/2022)    REMOVED AND REPLACED STGR 21L SPLICE AT FS333.00 REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-32420 REV E AND COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
